69.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and Heart Palpatations

3 REPLIES 3
Lazydaisy1
Member

Re: Tamoxifen and Heart Palpatations

Put the palpations down to a bad cold but did go to the GP and he took me off Tam. for three weeks just incase ! due to see my Speciallist next week for my first check up after finishing rads and chemo . Dont want to be left without anything but not aware of an alternative . So sorry your going through it too. Are your injections an alternative ? May phone the helpline , they were wonderful the one and only time I phoned.

hopalong
Member

Re: Tamoxifen and Heart Palpatations

Currently sat here with a countinuous cardiac monitor on as have been having palpitations, not sure why could be tamoxifen. I've been on tamoxifen since March and have been having zoladex injections for last 2 months.

 

Lizzy_BCC
Member

Re: Tamoxifen and Heart Palpatations

Hi Lazydaisy1,

 

I am sorry you have not yet received a reply, I am sure some of users will be along shortly to offer their support.

 

In the meantime do call out support line at 0808 800 6000 who can talk to you about Tamoxifen and offer a friendly ear.

 

Best wishes, 

 

Lizzy 

 

Digital Community Assistant

Lazydaisy1
Member

Tamoxifen and Heart Palpatations

Has anyone been taken off Tamoxifen for heart palpatations ? For a premenapausal woman if an allergy is suspected is there an alternative to Tamoxifen .